# SDR HNAA2011021500001

- Difficulty date: January 12, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 56,615 hours, 62,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 7 CEILING EMERGENCY LIGHT INOP.  RELAMPED ROW 7 CEILING EMERGENCY LIGHT, REF AMM 33-20-00.
